# SDR SWAA2012120610256

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 19,671 hours, 11,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT LENS BROKEN (FWD ENTRY).  REMOVED AND REPLACED EMERGENCY LIGHT ASSY SI#5330007.
